Journal of Applied Mathematics and Physics

Vol.4 No.2(2016), Paper ID 63837, 8 pages

DOI:10.4236/jamp.2016.42043

 

Exponentially-Fitted 2-Step Simpson’s Method for Oscillatory/Periodic Problems

 

Ashiribo Senapon Wusu, Bosede Alfred Olufemi, Akanbi Moses Adebowale

 

Department of Mathematics, Lagos State University, Lagos, Nigeria
Department of Mathematics, Lagos State University, Lagos, Nigeria
Department of Mathematics, Lagos State University, Lagos, Nigeria

 

Copyright © 2016 Ashiribo Senapon Wusu, Bosede Alfred Olufemi, Akanbi Moses Adebowale et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Wusu, A. , Olufemi, B. and Adebowale, A. (2016) Exponentially-Fitted 2-Step Simpson’s Method for Oscillatory/Periodic Problems. Journal of Applied Mathematics and Physics, 4, 368-375. doi: 10.4236/jamp.2016.42043.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.